# SDR CA970815001

- Difficulty date: August 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 767375
- System (JASC): 3140 · Central Computers
- Part: Computer
- Part number: 6226088107
- Condition: Defective
- Location: Lt Eicas
- Component: 6226088107
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

(CAN) LEFT HAND EICAS DISAGREE MESSAGE ON TAXI. REPLACED.
